Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 398239.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Higher regularity of the inverse mean curvature flow
Authors:Huisken, Gerhard; Ilmanen, Tom
Date of Publication (YYYY-MM-DD):2008-11
Title of Journal:Journal of Differential Geometry
Volume:80
Issue / Number:3
Start Page:433
End Page:451
Review Status:not specified
Audience:Not Specified
Abstract / Description:We prove higher regularity properties of inverse mean curvature flow in Euclidean space: A sharp lower bound for the mean curvature is derived for star-shaped surfaces, independently of the initial mean curvature. It is also shown that solutions to the inverse mean curvature flow are smooth if the mean curvature is bounded from below. As a consequence we show that weak solutions of the inverse mean curvature flow are smooth for large times, beginning from the first time where a surface in the evolution is star-shaped.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:0022-040X
Full Text:
You have privileges to view the following file(s):
JDG-80-3-A3-huisken.pdf  [193,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.